PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 68 | 1 | 17-25
Tytuł artykułu

Parabolic differential-functional inequalities in viscosity sense

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider viscosity solutions for second order differential-functional equations of parabolic type. Initial value and mixed problems are studied. Comparison theorems for subsolutions, supersolutions and solutions are considered.
Twórcy
  • Institute of Mathematics, University of Gdańsk, Wita Stwosza 57, 80-952 Gdańsk, Poland
Bibliografia
  • [1] S. Brzychczy, Chaplygin's method for a system of nonlinear parabolic differential-functional equations, Differentsial'nye Uravneniya 22 (1986), 705-708 (in Russian).
  • [2] S. Brzychczy, Existence of solutions for non-linear systems of differential-functional equations of parabolic type in an arbitrary domain, Ann. Polon. Math. 47 (1987), 309-317.
  • [3] M. G. Crandall, H. Ishii and P. L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. 27 (1992), 1-67.
  • [4] M. G. Crandall and P. L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 277 (1983), 1-42.
  • [5] V. Lakshmikantham and S. Leela, Differential and Integral Inequalities, Academic Press, New York, 1969.
  • [6] P. L. Lions, Generalized Solutions of Hamilton-Jacobi Equations, Pitman, London, 1982.
  • [7] J. Szarski, Differential Inequalities, PWN, Warszawa, 1967.
  • [8] J. Szarski, Sur un système non linéaire d'inégalités différentielles paraboliques contenant des fonctionnelles, Colloq. Math. 16 (1967), 141-145.
  • [9] J. Szarski, Uniqueness of solutions of mixed problem for parabolic differential-functional equations, Ann. Polon. Math. 28 (1973), 52-65.
  • [10] K. Topolski, On the uniqueness of viscosity solutions for first order partial differential-functional equations, Ann. Polon. Math. 59 (1994), 65-75.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv68z1p17bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.